# SDR AWXA200200979

- Difficulty date: September 12, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 13N280061
- Part serial: 000107
- Condition: Contaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK X-RAY INDICATED MOISTURE WAS TRAPPED IN THE LT WING INBOARD AFT FLAP. MAINTENANCE REMOVED DAMAGED SKIN PLIES TO ACCESS HONEYCOMB; REMOVED DAMAGED AREA AND MOISTURE; REINSTALLED SKIN PER B757-200 SRM 51-70-04, PG. 4-31.
